Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 1

Original Research Article

FIXED POINT RESULTS FOR EXPANSIVE MAPPINGS IN DISLOCATED METRIC SPACES

 

ASHA RANI1* AND KUMARI JYOTI1

1Department of Mathematics, SRM University, Sonepat-131001, India.

Abstracts

In this paper we present fixed point results for generalized αψ−expansive type mappings in dislocated metric spaces. Further, we prove existence and uniqueness of fixed points of such mappings. We also provide some examples to illustrate our results.

Keywords :

Fixed point; dislocated metric space; αψ−expansive mapping.